# SDR UF6A990926

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 102D11186
- Condition: Corroded
- Location: Bs 378-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - INTERCOSTAL BETWEEN STATIONS 378FS AND 360FS IS CORRODED.  MAINTENANCE REMOVED CORROSION AND REPAIRED INTERCOSTAL.  ALL WORK WAS DONE IAW BAE ATP SRM 51-60-04 FIGURE 3.  (M)
